# SDR VNAA0607023

- Difficulty date: July 16, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 3,801 hours, 3,735 cycles
- Engine: Ge CF348C1
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AFT CARGO DOOR CANNON MESSAGE WITH PROXY SYSTEM 2 FAULT ON DESCENT (4000 FEET).  MAINTENANCE CYCLED AFT CARGO DOOR AND PROXY SYSTEM FAULT 2 MESSAGE CLEARDED.  OPERATIONAL CHECKS OF THE PROXY SYSTEM WERE PERFORMED.  OPS CHECKS NORMAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
